# SDR HNAA2025081200565

- Difficulty date: July 7, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N692AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500866
- Aircraft time: 46,121 hours, 42,908 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F057576 CABIN SHEAR CLIP IS CRACKED AT FR-61 BETWEEN STR 6L/7L.  REMOVED AND REPLACED CABIN SHEAR CLIP AT FR-61 BETWEEN STR 6L/7L IAW EMB145 SRM 51-40-02.
